# SDR IPXA2022102487437

- Difficulty date: October 18, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 94,114 hours, 18,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ADA013022
- Condition: Broken
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, SLOPE PANEL ATTACH FLOOR SUPPORT AT BS 1721 FOUND BROKEN AT LT FLOOR LEVEL.REMOVED, REPLACED FLOOR SUPPORT IAW SRM 51-31-01, 51-35-01 (MINOR)
